# SDR DXTA2023021780610

- Difficulty date: February 16, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N804QS
- Aircraft serial: 7000027
- Aircraft time: 2,891 hours, 1,724 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 2373M
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: THE EMERGENCY BATTERY PACK THAT POWERS INTERIOR EMERGENCY LIGHTS AND THE RIGHT WING INSPECTION LIGHTS DOES NOT HOLD POWER OVERNIGHT.
